# SDR HALA2010123100597

- Difficulty date: December 31, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 34,286 hours, 6,489 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Disconnected
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - PREFLT CREW RT GEN DISCONNECT LIGHT ON.  RESET RT IDG GRD RUN UP, CK OK.  OK FOR SVC.
